# SDR SWAA2015042739042

- Difficulty date: March 2, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 46,848 hours, 18,540 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 173A01031
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE OF RUDDER SKIN CRACKED NEAR NR 5 HINGE LOCATION ON RT SIDE.  REPAIRED RUDDER IAW MM.
